# SDR SWIA202054572

- Difficulty date: November 1, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL COVER PLATE HAS CORROSION.  C-CHECK RO 12/05/2020.  REPLACED DOOR SILL PLATE P/N 601R38957-31.  LOCATED NEW HOLES, INSTALLED 6 NEW 8-32 DOME NUTS, IAW CRJ200 DWG 601R38957 REV F CRJ200 SRM SOLID RIVETS AND CRJ200 SRM HOLE PREPERATION.
